# SDR SWIA200210905

- Difficulty date: June 7, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 23,190 hours, 30,544 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT IN FLIGHT.  RETURNED TO SLC.  PERFORMED OPS CHECKS IAW 27-50-00.  COULD NOT DUPLICATE DISCREPANCY.
